# SDR AALA20141022011

- Difficulty date: October 22, 2014
- Submitted: October 24, 2014
- Operation: Air carrier
- Aircraft: N383AN
- Make and model: Boeing 767323
- Aircraft serial: 26995
- Aircraft time: 87,516 hours, 13,872 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT & RT NR 1 DOOR EMER EXIT SIGNS INOPERATIVE.  R & R BATTERY PACK & CHARGER ASSEMBLY.  OPERATIONS CHECKED NORMAL.
